# SDR NACA202311040001

- Difficulty date: November 4, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,553 hours, 18,732 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IDLE AT GATE, APU OIL LEVEL READS ZERO AT LOWER EICAS SCREEN. SERVICED APU OIL TO PROPER LEVEL IAW AMM 12-13-14, NO LEAKS NOTED, NO APU OIL QTY SERVICED GIVEN.
